# SDR CA110321020

- Difficulty date: March 16, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 76
- Aircraft time: 8,477 hours
- Engine: Lyc LO360A1G6
- Propeller: Hartzl HCM2YR
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 302246401
- Condition: Failed
- Location: Tire
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) MULTIPLE FAILURES OF INNER TUBES ON VARIOUS AIRCRAFT IN A SHORT PERIOD OF TIME. FAILURE POINT IS IN THE SIDEWALL. PRIMARILY WAS CONFINED TO THE REFERENCED AIRCRAFT ABOVE, BUT HAD A FAILURE OF THE SAME TYPE IN A C152 RECENTLY. REMOVED ALL TUBES FROM STORES AND INSPECTED, FOUND WHAT APPEARS TO BE A MANUFACTURING FLAW IN THE TUBE ITSELF.
